# SDR MASA20220125084

- Difficulty date: December 19, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: CC670331516
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CRACK ON LOWER ANGLE (ACCESS 212AR, REAR LATCH HOUSING), FWD EQUIPMENT COMPARTMENT. 
LOWER ANGLE (ACCESS 212AR, REAR LATCH HOUSING), FWD EQUIPMENT COMPARTEMENT WAS REPLACED PER CRJ/900 SRM 51-42-13-001-001-A01 "
